I am a 38 year old woman who eats healthy (and not a vegetarian) and excercises daily. Three years ago I went to see a cardiologist for rapid heart beats that would take me to the ground. The paramedics were called to my place of business three times. When they would arrive all my symptoms would subside. I wore heart monitors that finally recorded my heart rate of 160 beats per minute. A transesophegal echocardiogram showed my heart to be completely healthy. He hypothesized that my thyroid needed regulating and that was likely the cause. I do have hypothyroidism that I take Levoxyl for. It is under control however. My cardiologist gave me Atenolol and sent me on my way. He said I can just take it whenever my heart started beating fast rather than daily. I spent $8,000 out of my own pocket on all the tests he ordered. There was a two month period where these symptom persisted. Now it comes and goes. I feel like I am dying - truly. I was even given anti anxiety medicine because they thought perhaps it was psychological. None of the medication helped.
Throughout the past three years I have become increasingly fatigued. Now I am tired from the moment I wake up. I stopped working out 6 weeks ago. I don't have the energy. I am frustrated at how difficult it has become to concentrate. (A MUST in my business). I feel like I have puffed out - lethargic. I have dark circles under my eyes. My abdomen has grown to the point even my trainer asked me if I was pregnant. My doctor ordered ultrasound and CT scans to see if I had any growths. All were negative. I insisted on bloodwork because I know this is NOT normal. I am active and healthy - I should not be feeling this way.
My bloodwork came back showing both an iron and b12 deficiency. Up until now I had thought all these "weird" symptoms were unrelated. Could the tachycardia have been caused from the deficiency? I am scheduled for one b12 injection tomorrow and then just supplements after that. It sounds like I need to push for more injections?
I am also meeting with a gastroenterologist who suggested scoping my stomach to see if there is an absorption issue. Is there anything else I should be doing. I greatly appreciate any guidance. It has been a loooong three years!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?